MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS TSH; RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE

ROCHE DIAGNOSTICS ELECSYS TSH; RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE
Catalog Number 08443432190
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/15/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The serial number of the customer's e801 analyzer is (b)(6).Medwatch field e1.Facility name - the full facility name was provided as (b)(6).The investigation is ongoing.
 
Event or Problem Description
The initial reporter stated they received questionable results for one patient sample tested with elecsys tsh on a cobas e 801 analytical unit.The tsh results were considered too high and the customer suspects the sample contains an interfering factor against a component of the tsh assay.The sample also had discrepant results for elecsys ft3 iii when compared to the ft3 value measured on a competitor system (siemens).This medwatch will apply to the tsh assy.Please refer to the medwatch with a1.Patient identifier (b)(6)for information related to the ft3 assay.Refer to the attachment for all patient data.The sample was tested at the customer site on (b)(6) 2023.The sample was repeated for tsh on the e801 analyzer after a x10 automatic dilution.Tsh was also re-measured on the e801 analyzer after being diluted x2 and treated with polyethylene glycol (peg).The sample was repeated for tsh and ft3 on a siemens analyzer.
 
Additional Manufacturer Narrative
Quality control data was acceptable.Since the elevated tsh and low ft3 results were confirmed with the siemens method, an interference with the elecsys assay can be excluded.The investigation did not identify a product issue.A reagent issue can be excluded.

Brand Name
ELECSYS TSH
Common Device Name
RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key17931397
Report Number1823260-2023-03290
Device Sequence Number12350495
Product Code JLW
UDI-Device Identifier07613336157633
UDI-Public07613336157633
Combination Product (Y/N)Y
Initial Reporter CountryCH
PMA/510(K) Number
K961491
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2024
Device Catalogue Number08443432190
Device Lot Number72901301
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/15/2023
Supplement Date Received by Manufacturer02/05/2024
Initial Report FDA Received Date10/13/2023
Supplement Report FDA Received Date02/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LANTUS INSULIN.; NOVORAPID INSULIN.
Patient Age57 YR
Patient SexFemale
Patient RaceAsian